Journal article icon

Journal article

TAX AVOIDANCE, PRIVATE COMPANIES AND THE FAMILY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0008197313000032

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, SSD, Law, Law Faculty
Role:
Author
Journal:
CAMBRIDGE LAW JOURNAL
Volume:
72
Issue:
1
Pages:
35-49
Publication date:
2013-03-05
DOI:
EISSN:
1469-2139
ISSN:
0008-1973
URN:
uuid:74b245c1-906a-470b-bb03-94813f27f42a
Source identifiers:
447579
Local pid:
pubs:447579

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP